Journal article icon

Journal article

Quadratic divergences in Kaluza-Klein theories

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physics Letters B More from this journal
Volume:
507
Issue:
1-4
Pages:
327-335
Publication date:
2001-05-17
DOI:
ISSN:
0370-2693
Pubs id:
pubs:2935
UUID:
uuid:f5a15c63-0963-4fc4-ac2b-05dec4e3f340
Local pid:
pubs:2935
Source identifiers:
2935
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP